| Model Number |
860343 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported being unable to stop the treadmill, indicating neither the emergency stop button(esb) nor the lanyard stopped the treadmill.Patient involvement is unknown.
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
Event or Problem Description
The customer reported being unable to stop the treadmill, indicating neither the emergency stop button(esb) nor the lanyard stopped the treadmill.The device was not in use on a patient.There was no reported patient or user harm.